# SDR YENA20160108005

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 51,905 hours, 18,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008167
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,543 hours, 13,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS NOT WORKING; EPSU & BATTERY REPLACED AT FIN 13WL IAW AMM 33-51-38.  OPS CHECK GOOD.
